# SDR CALA2018072301665

- Difficulty date: July 19, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 78,469 hours, 30,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D534800822200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FRAME 68 BELOW NUTPLATE AT FLOOR LEVEL. REMOVED CORROSION ON FR 68 RT BELOW NUT PLATE HOLE AT FLOOR LEVEL IAW SRM 53-41-12-283-001. PERFORMED REPAIR AT FR 68 ABOVE STR 23 IAW SRM 53-41-12-300-001 FIG 20101.
